Mathematical Research Letters

Volume 23 (2016)

Number 5

Explicit models for some stable categories of maximal Cohen–Macaulay modules

Pages: 1507 – 1526

DOI: http://dx.doi.org/10.4310/MRL.2016.v23.n5.a12

Authors

Louis de Thanhoffer de Völcsey (Department of Mathematics, University of Toronto, Ontario, Canada)

Michel van den Bergh (University of Hasselt, Belgium)

Abstract

We give concrete DG-descriptions of certain stable categories of maximal Cohen–Macaulay modules. This makes in possible to describe the latter as generalized cluster categories in some cases.

Keywords

DG-model, Cohen–Macaulay module

2010 Mathematics Subject Classification

16G50

Full Text (PDF format)

Published 12 January 2017